# SDR N32B2001002

- Difficulty date: May 23, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N7780B
- Make and model: Doug DC-6A
- Aircraft serial: 45372
- Engine: Pwa R2800*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356993
- Part serial: A625WJSP
- Condition: Cracked
- Location: Nr 2 Engine
- Part time: 624 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 ENGINE FEATHERED AT 00172, DUE TO RUNNING ROUGH.
